EN
On commutativity of prime gamma rings with derivation
Abstract
Let M be a weak Nobusawa Γ-ring and γ be a nonzero element of Γ. In this paper, we find a relation between Γ-rings and rings, and give some commutativity conditions on Γ-rings by using this relation. Also, we prove that any Γ-ring M in the sense of Nobusawa with a nonzero element γ in the center of M-ring Γ is γ-prime if and only if M is Γ-prime. As a consequence, we show that the semiprimeness (semisimpleness) of the ring (M, +, ·γ) for any γ ∈ Γ implies the Γsemiprimeness(Γ-semisimpleness) of the Γ-ring M.
Keywords
References
- .
- .
Details
Primary Language
English
Subjects
Mathematical Sciences
Journal Section
Research Article
Publication Date
October 1, 2016
Submission Date
March 10, 2015
Acceptance Date
October 21, 2015
Published in Issue
Year 2016 Volume: 45 Number: 5
APA
Arslan, O., & Kandamar, H. (2016). On commutativity of prime gamma rings with derivation. Hacettepe Journal of Mathematics and Statistics, 45(5), 1321-1328. https://izlik.org/JA25CF53JN
AMA
1.Arslan O, Kandamar H. On commutativity of prime gamma rings with derivation. Hacettepe Journal of Mathematics and Statistics. 2016;45(5):1321-1328. https://izlik.org/JA25CF53JN
Chicago
Arslan, Okan, and Hatice Kandamar. 2016. “On Commutativity of Prime Gamma Rings With Derivation”. Hacettepe Journal of Mathematics and Statistics 45 (5): 1321-28. https://izlik.org/JA25CF53JN.
EndNote
Arslan O, Kandamar H (October 1, 2016) On commutativity of prime gamma rings with derivation. Hacettepe Journal of Mathematics and Statistics 45 5 1321–1328.
IEEE
[1]O. Arslan and H. Kandamar, “On commutativity of prime gamma rings with derivation”, Hacettepe Journal of Mathematics and Statistics, vol. 45, no. 5, pp. 1321–1328, Oct. 2016, [Online]. Available: https://izlik.org/JA25CF53JN
ISNAD
Arslan, Okan - Kandamar, Hatice. “On Commutativity of Prime Gamma Rings With Derivation”. Hacettepe Journal of Mathematics and Statistics 45/5 (October 1, 2016): 1321-1328. https://izlik.org/JA25CF53JN.
JAMA
1.Arslan O, Kandamar H. On commutativity of prime gamma rings with derivation. Hacettepe Journal of Mathematics and Statistics. 2016;45:1321–1328.
MLA
Arslan, Okan, and Hatice Kandamar. “On Commutativity of Prime Gamma Rings With Derivation”. Hacettepe Journal of Mathematics and Statistics, vol. 45, no. 5, Oct. 2016, pp. 1321-8, https://izlik.org/JA25CF53JN.
Vancouver
1.Okan Arslan, Hatice Kandamar. On commutativity of prime gamma rings with derivation. Hacettepe Journal of Mathematics and Statistics [Internet]. 2016 Oct. 1;45(5):1321-8. Available from: https://izlik.org/JA25CF53JN